# SDR SIMA20180607003

- Difficulty date: June 7, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 32,227 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 SHEAR CLIP IS CORRODED AT CARGO DOOR LOWER SILL. REPAIR SECTION OF FRAME 65 SHEAR CLIP AT CARGO DOOR LOWER SILL IAW SRM 53-31-04.
